I havent been able to create a profile but I hope someone has some ideas or suggestions and the doctors in my area are of no help. I am a former Smoker of 20 years 34 years old, Lexapro & Klonopin taken daily for GAD and levithroxine ( synthroid ) taken for supposed thyroid disorder. First I was hyper then hypo. I have chronic sinus issues and allergies I Felt groggy and my synthroid was increased from 35 to 112 micrograms. Since then I got a virus and got over it after my yearly flu shot this past year in October. I went from the name brand of synthroid to levithyroxine after taking it for about a month and after two weeks I started getting chills and a very low temp, for me 96.9 off and on with diarhea, headache, some ear ache, little sore throat, appetite fluctuation etc. This with anxiety and a feeling of a short circuited head would put me down in bed with no appetite and I would sleep for hours. I was subscribed 2000 mg of amox for ten days after being diagnosed with respitory infection. During those ten days everything got better with only slight chill now and then. Soon after ten days, the chills, and low temp returned with a vengeance. I was told to give it a while and drink fluids and mucinex which I had no mucus to begin with just a tight chest. I was prescribed Z Pack which again improved symptoms, but after a few days the chills, headache, stiff chest, frequent urination, diarhea, panic, and short circuited head returned, but no feever as of yet. I will feel better for a few days then it will come back then better..... vicious cycle. I have since cut my dosage of synthroid in half to 50 micrograms. Note, when I first started this synthroid **** years ago I was given 75 and it revved me up so high I thought I was gonna have a coronary, I was loaded and hyper with non stop pannic attacks so I reduced the dosage to .35 and was fine for years. Any ideas or suggestions would be appreciated. I was told the levithyroxine wont not do this and would only make me feel better. All other medications have been the same for years and the only one increased was synthroid. If I go and physically exhert myself hard and keep at it, I feel almost perfect but soon after I stop I feel like ****. No idea what is going on and after two plus months of this its getting irritating not knowing what is going on. Ideas and help are sincerely appreciated!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?